# SDR UIEA2020022640316

- Difficulty date: February 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 91,229 hours, 19,951 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WXR WEAK AMBER MESSAGE ON CAPT'S AND FO'S NAV DISPLAY ON LEFT RADAR SYSTEM.( PERFORMED BITE TEST IAW FIM TASK 34-43 FAULT TREE 805. TEST OK. )
